RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 6, Pages 94–104 (Mi mz3153)  

Optimization of differential inclusions with state constraints and duality

E. N. Makhmudov

Cybernetics Institute, Academy of Sciences of the AzSSR

Full text: PDF file (825 kB)

English version:
Mathematical Notes, 1991, 50:6, 1280–1287

Bibliographic databases:

UDC: 517
Received: 25.06.1990

Citation: E. N. Makhmudov, “Optimization of differential inclusions with state constraints and duality”, Mat. Zametki, 50:6 (1991), 94–104; Math. Notes, 50:6 (1991), 1280–1287

Citation in format AMSBIB
\Bibitem{Mak91}
\by E.~N.~Makhmudov
\paper Optimization of differential inclusions with state constraints and duality
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 6
\pages 94--104
\mathnet{http://mi.mathnet.ru/mz3153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1150638}
\zmath{https://zbmath.org/?q=an:0778.49025|0748.49021}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 6
\pages 1280--1287
\crossref{https://doi.org/10.1007/BF01158270}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500034}


Linking options:
  • http://mi.mathnet.ru/eng/mz3153
  • http://mi.mathnet.ru/eng/mz/v50/i6/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:115
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020